MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 MS Pump; prosthesis, penis, inflatable
Model Number 72404310
Medical Device Problem Codes Collapse (1099); Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1100257141.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404161.Serial number: n/a.Batch/lot number: 1000337774.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working properly and was not maintaining normal pressurization.As a result, the device was explanted.No patient complications were reported.

Brand Name
AMS 700 MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25880690
Report Number2124215-2026-38769
Device Sequence Number10642874
Product Code JCW
UDI-Device Identifier00878953002699
UDI-Public(01)00878953002699(17)270201(10)1100078969
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404310
Device Catalogue Number72404310
Device Lot Number1100257141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer07/20/2026
08/25/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/18/2026
09/24/2026
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale
Patient Weight165 LB